# SDR CALA2014022590450

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE CREASE BEAM ATTACH BRACKET AT BS 1040 STRINGER 17R.  REMOVED CORROSION AT BS 1040 STRINGER 17R AT MAIN CABIN FLOOR STRUCTURE CREASE BEAM ATTACH BRACKET IAW B757-200 SRM 51-10-02 PAR 15 FIG 1.  ORIGINAL MATERIAL .063, REMAINING MATERIAL .059, REMOVED .004. WITHIN LIMITS IAW B757- 200 SRM 53-40-13.
